Boots Pharmaceuticals Cold & Flu Relief Powders Lemon Flavour - 10 Sachets

£2.59
10 UNI | £0.26 per 1UNI
5964938

For relief from headache, fever, aches and pains.
See details below, always read the label
Suitable for: Adults and children of 12 years and over
Active ingredients: Paracetamol 650mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

This medicine contains Paracetamol, an analgesic and antipyretic, to relieve pain and reduce fever. It can be used to relieve the symptoms of colds and flu such as aches and pains and to reduce a fever.

Suitable for

Adults and children of 12 years and over

 

Age restriction:

You must be at least 16 years old to purchase this product.

How to use


Always read the enclosed leaflet before taking this medicine.

  • Check the sachet is not broken before use. If it is, do not take that sachet.
  • Empty the contents of one sachet into a beaker or tumbler. Fill with freshly boiled water and stir until dissolved. Allow to cool and then drink the solution.

Dosage:

Adults and children of 12 years and over:
One sachet dissolved in water every 4 hours if you need to. Don't take more than 4 sachets in any 24 hours.

Hazards and Cautions

Contains Paracetamol - Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed serious liver damage.

Do not take:

  • If you are allergic to any of the ingredients in this medicine
  • If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains sucrose)

Talk to your pharmacist or doctor:

  • If you have severe kidney or liver problems (including a disease caused by drinking alcohol)
  • If you take other medicines - metoclopramide or domperidone (for feeling sick or being sick), colestyramine (for reducing blood fat levels), warfarin or other blood thinners.
  • If you are on a low salt (sodium) diet (each sachet contains 140mg of sodium)
  • If you are pregnant

You can take this medicine if you are breastfeeding.

Each sachet contains 2.7g sucrose. This should be taken into account if you have diabetes.

Do not give to children under 12 years

Do not take more medicine than the label tells you to

Do not take this medicine for more than 3 days unless your doctor tells you to. If you do not get better, talk to your doctor.

Storage

Store in th original pack.

Do not store above 25° C

Keep all medicines out of the sight and reach of children.

Use by the date on the sachet edge or on the end flap of the carton

Possible side effects

Most people will not have problems, but some may get some.

If you get any of these serious side effects, stop taking the medicine. See a doctor at once:

  • Difficulty in breathing, swelling of the face, neck, tongue or throat (severe allergic reactions)
  • Very rare cases of serious skin reactions have been reported.

If you get any of the following side effects see your pharmacist or doctor:

  • Other allergic reactions (e.g. skin rash)
  • Unusual bruising or infections such as sore throat - this may be a sign of very rare changes in the blood.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed here. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol

Ingredients

Active Ingredient: Each 5g sachet of powder for oral solution contains: Paracetamol 650mg

Also contains: sucrose, sodium citrate, citric acid, tartaric acid, sodium cyclamate, ascorbic acid, starch, natural colour (E100), spray dried lemon juice, lemon aroma

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.